# SDR ASAA2016041716436

- Difficulty date: April 17, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 95 hours, 42 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Window Heat
- Part time: 92 hours, 40 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB L2 WINDOW, CAPTAIN'S SIDE, OVERHEATED, PERFORMED QRH, LIGHT EXTINGUISHED FOR REMAINDER OF THE FLIGHT.  ACFT GROUNDED. FOUND SPARE SENSOR OPEN, REF WDM 30-41-12, FOR L2 WINDOW. R & R THE L2 WINDOW, REF AMM 56-12-11-400-801 AND 56-12-11-000-801. ACCOMPLISHED WINDOW ADJUSTMENT REF AMM 56-12-11-820-801.  ACCOMPLISHED WINDOW HEAT OPS TEST, REF AMM 30-41-00-710-801, OPS TEST GOOD.
